need help a.s.a.p.
Sep 20, 2006
hey docs, been on sustiva, viread,and epivir for 2 years with great results. no side effects to speak of, v.l. <50 for 18 months, t cells around 500 consistantly. never missed a dose,ever! had my 3 month check up today and my doc is changing my meds to atripla. she explaind that its "the same" as what im taking now, just 1 pill... what do you docs think? thanks for your reply.......
Response from Dr. Young
Thanks for your post.
Since FTC (one of the ingredients of Atripla) and 3TC (Epivir) are very similar in activity and side effects, switching from tenofovir (Viread), 3TC and efavirenz (Sustiva, Stocrin) to the tenofovir/FTC/efavirenz combo pill (Atripla) should go fine. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin After Nipple Biting Worried I Have HIV
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Psoriasis After Rubbing Penis Worried I Have HIV
- Can I Use Vinegar To Find Out If I Have Std?
- How Long Does It Normally Take For Your Pap Smear Test Results Come Back?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.